Joint papers of Thomas and Shelah

ShTh:305
Shelah+Thomas, Subgroups of small index in infinite symmetric groups. II -- J Symbolic Logic 54 (1989) 95-99
ShTh:328
Shelah+Thomas, Implausible subgroups of infinite symmetric groups -- Bulletin London Math Soc 20 (1988) 313-318
ShTh:361
Shelah+Thomas, Homogeneity of infinite permutation groups -- Archive for Math Logic 28 (1989) 143-147
BShT:459
Baumgartner+Shelah+Thomas, Maximal subgroups of infinite symmetric groups -- Notre Dame J Formal Logic 34 (1993) 1-11
ShTh:524 1994-12-26 [pdf] [ps] [abstract] [arXiv:math.LO/9412230]
Shelah+Thomas, The Cofinality Spectrum of The Infinite Symmetric Group -- J Symbolic Logic 62 (1997) 902-916
ShST:584 1995-07-26 [pdf] [ps] [abstract] [arXiv:math.IG/9605202]
Shelah+Saxl+Thomas, Infinite products of finite simple groups -- Transactions American Math Soc 348 (1996) 4611-4641
JShT:654 2000-01-30 [pdf] [ps] [abstract] [arXiv:math.LO/0003120]
Just+Shelah+Thomas, The automorphism tower problem revisited -- Advances in Math 148 (1999) 243-265
KShTS:818 2004-04-26 [pdf] [ps] [abstract] [arXiv:math.GT/0306420]
Kramer+Shelah+Tent+Thomas, Asymptotic cones of finitely presented groups -- Advances in Math 193 (2005) 142-173


Back to theList of coauthors
Back to Shelah's Archive